# SDR SWAA2012071705919

- Difficulty date: June 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 20,644 hours, 9,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLE CRACKED AT BS 867, LBL 10.  REMOVED AND REPLACED ANGLE IAW SRM.
